# SDR AALA20140603003

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 45,191 hours, 18,322 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO 1.5 INCH CRACKS IN LT HORIZONTAL STABILIZER LOWER SKIN LOCATED AT STATION 129.5, 17 & 25 INCHES AFT OF THE FRONT SPAR.  REPAIR DOUBLER INSTALLED IAW SRM 55-10-01.
